Multivariate approximation in total variation, I: Equilibrium distributions of Markov jump processes

Xia, A., Luczak, M. J., Barbour, A. D. . The Annals of Probability 2018. 46 (3) :1351-1404

Locate this article in:

Bibtex

@article{CIS-490910,
  Author = {Xia, A. and Luczak, M. J. and Barbour, A. D.},
  Title = {Multivariate approximation in total variation, I: Equilibrium distributions of Markov jump processes},
  Journal = {The Annals of Probability },
  Volume = {46},
  Number = {3},
  Year = {2018},
  Pages = {1351--1404},
  Keywords = {}
}

Similar articles